Biological Journal of the Linnean Society

Cover image for Biological Journal of the Linnean Society

May 2005

Volume 85, Issue 1

Pages 1–134

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Phylogeography and species limits in the Gymnodactylus darwinii complex (Gekkonidae, Squamata): genetic structure coincides with river systems in the Brazilian Atlantic Forest (pages 13–26)

      KATIA C. M. PELLEGRINO, 1,2 MIGUEL T. RODRIGUES, 3 AARON N. WAITE, 4 MARIANA MORANDO, 5 YATIYO Y. YASSUDA and 2 JACK W. SITES JR 6

      Article first published online: 25 APR 2005 | DOI: 10.1111/j.1095-8312.2005.00472.x

SEARCH

SEARCH BY CITATION